# SDR UALA2011101405583

- Difficulty date: October 13, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 85,580 hours, 13,774 cycles
- Engine: Pwa PW4060
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4046833969
- Part serial: 130
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC WILL NOT ACCEPT NAVIGATION DATA.  REPLACED LEFT FMC, LOADED NAVIGATION DATA, CHECKED GOOD.
